Finite dimensional rings of quotients.

Título inglés Finite dimensional rings of quotients.
Título español Anillos de cocientes de dimensión finita.
Autor/es Hutson, H. Leroy
Organización Dep. Math. U.S. Merchant Mar. Acad., Kings Point (New York), Estados Unidos
Revista 0214-1493
Publicación 1993, 37 (1): 239-243, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we characterize commutative rings with finite dimensional classical ring of quotients. To illustrate the diversity of behavior of these rings we examine the case of local rings and FPF rings. Our results extend earlier work on rings with zero-dimensional rings of quotients.
Clasificación UNESCO 120105
Palabras clave español Teoría de anillos ; Anillos conmutativos ; Anillo local
Código MathReviews MR1240934
Icono pdf Acceso al artículo completo